# SDR SWAA2020011640494

- Difficulty date: January 14, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36660
- Aircraft time: 33,888 hours, 20,548 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FIRST PHOTOLUMINESCENT RESET STRIP DID NOT GLOW IN THE DARK.  CHANGED STRIP PER MM.
